# SDR DALA2014072204173

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 33,784 hours, 17,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 11 EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR UNDER SEAT 11 IAW AMM 33-51-19.  OPS CHECKED OK.
